Please use this identifier to cite or link to this item:
Title: Scholte-wave velocity formulae
Authors: Pham, Chi Vinh
Keywords: Holomorphic function;Scholte wave velocity;Scholte waves
Issue Date: 2013
Publisher: H. : ĐHQGHN
Abstract: In this paper, formulae for the velocity of Scholte waves propagating along the interface between a fluid half-space and an isotropic elastic half-space are derived using the complex function method. From these formulae it is shown that if a Scholte wave exists, then it is unique, and for any given parameters of the solid and the fluid, a Scholte wave is always possible.
Description: Wave Motion 50(2), pp. 180-190
Appears in Collections:Bài báo của ĐHQGHN trong Scopus

Files in This Item:

  • File : BS2013.183.pdf
  • Description : 
  • Size : 255.36 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.